bibtype |
J -
Journal Article
|
ARLID |
0410683 |
utime |
20240103182231.7 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
Continuous Archimedean t-norms and their bounds |
specification |
|
serial |
ARLID |
cav_un_epca*0256642 |
ISSN |
0165-0114 |
title
|
Fuzzy Sets and Systems |
volume_id |
121 |
volume |
2 (2001) |
page_num |
183-190 |
publisher |
|
|
keyword |
additive generator |
keyword |
nilpotent t-norm |
keyword |
strict t-norm |
author
(primary) |
ARLID |
cav_un_auth*0212557 |
name1 |
Marko |
name2 |
V. |
country |
SK |
|
author
|
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
COSATI |
12A |
cas_special |
project |
project_id |
GA402/99/0032 |
agency |
GA ČR |
ARLID |
cav_un_auth*0009169 |
|
research |
AV0Z1075907 |
abstract
(eng) |
Upper and lower bounds in the class of continuous Archimedean t-norms are studied. The existence of strict (nilpotent) bounds of finite families of strict (nilpotent) t-norms is shown in a constructive way, based on the additive generators of the corresponding t-norms. In general, a nilpotent lower bound and strict upper bound on a finite system of any continuous Archimedean t-norms can be found. |
RIV |
BA |
department |
E |
permalink |
http://hdl.handle.net/11104/0130771 |
ID_orig |
UTIA-B 20010152 |
arlyear |
2001 |
mrcbU63 |
cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 121 č. 2 2001 183 190 Elsevier |
|